BibTeX record journals/ejc/FangHW99

download as .bib file

@article{DBLP:journals/ejc/FangHW99,
  author       = {Xin Gui Fang and
                  George Havas and
                  Jie Wang},
  title        = {A Family of Non-quasiprimitive Graphs Admitting a Quasiprimitive 2-arc
                  Transitive Group Action},
  journal      = {Eur. J. Comb.},
  volume       = {20},
  number       = {6},
  pages        = {551--557},
  year         = {1999},
  url          = {https://doi.org/10.1006/eujc.1999.0304},
  doi          = {10.1006/EUJC.1999.0304},
  timestamp    = {Fri, 12 Feb 2021 13:40:59 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/FangHW99.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}